# SDR SWAA2025020583347

- Difficulty date: January 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HOLES ACCESS PANEL 191CL BODY FAIRING AT FUSELAGE EXTERIOR 2024-780250 <[01] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 16122983 DUE DATE: 15-FEB-25;[02] UT EQUIPMENT USED P/N: EPOCH 600; S/N: 120357005; DUE DATE: 10-JUN-25;[03] REPAIRED ACCESS PANEL 191CL BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.; [04] REPAIRED ACCESS PANEL 191CL BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.
